Translator Disclaimer
2008 Series solutions for KPP type equations
Amin Boumenir, Nguyen Van Minh
Differential Integral Equations 21(3-4): 235-246 (2008).

Abstract

We look for series solutions of a non linear reaction diffusion equation that is similar to the K.P.P. equation by using a variant of the decomposition method. The solution is expressed through a sum of Hermite functions, and is shown to be a classical one. The obtained algorithm can be used to approximate these solutions.

Citation

Download Citation

Amin Boumenir. Nguyen Van Minh. "Series solutions for KPP type equations." Differential Integral Equations 21 (3-4) 235 - 246, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.35361
MathSciNet: MR2484007

Subjects:
Primary: 35Q53
Secondary: 35C10

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.21 • No. 3-4 • 2008
Back to Top